MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-83
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that cs300 intra-aortic balloon pump (iabp) screen was flickering and it had flashing lines on it.No harm to the patient.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: h6 (health effect impact codes).
 
Event or Problem Description
N/a.
 
Event or Problem Description
It was reported that during a routine check, the cs300 intra-aortic balloon pump (iabp) exhibited screen flickering, with flashing lines visible on the display.No patient was involved or harm was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, b6, b7, d9, d10, e1 (initial reporter, event site telephone, event site email), g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11.A getinge field service engineer fse inspected the unit and replaced the pcb inverter dc to ac d671-00-0230.The unit passed all functional and safety tests in accordance with the manufacturer's specifications.The following investigation was performed by the technician of the maquet failure analysis and testing dept.Fat wayne nj.The failure analysis and testing dept.Received part number 0670-00-0230 inverter board dc to ac serial number (b)(6) with a reported unit failure of the screen is flickering, it has flashing lines on it.The failure analysis and testing dept.Performed a visual inspection and found the part to be in good condition.The failure analysis and testing dept.Installed part number 0670-00-0230 inverter board dc to ac serial number (b)(6) into the cs300 test fixture serial number (b)(6) and tested the board to factory specifications per the cs300 service manual part number 0070-00-0689 rev.W.The fat dept.Booted the cs300 into clinical mode.The cs300 pumped for two hours, no screen flickering was observed, and no flashing lines on the display.The board passed testing.Retaining the board in the fat dept.Per procedure number 0002-07-d008 rev.Au.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22747257
Report Number2249723-2025-0003425
Device Sequence Number4526659
Product Code DSP
UDI-Device Identifier10607567108711
UDI-Public(01)10607567108711
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-83
Device Catalogue Number0998-UC-3023-83
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer02/19/2026
02/19/2026
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date02/19/2026
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown